# SDR SWAA082424

- Difficulty date: May 4, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 53,491 hours, 46,421 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND RADIAL STIFFENER CRACKED AT AFT PRESSURE BULKHEAD BS 1016, 3 O'CLOCK POSITION.  REMOVED AND REPLACED STIFFENER PER SRM.
